# SDR SWAA075069

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 70,504 hours, 66,254 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Corroded
- Location: Bs 360 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE FRAME CORRODED AT BS 360, STR 28L.  REPAIRED FRAME PER SRM.
